The Annals of Mathematical Statistics

On a General Class of "Contagious" Distributions

W. Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 4 (1943), 389-400.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731359

Digital Object Identifier
doi:10.1214/aoms/1177731359

Mathematical Reviews number (MathSciNet)
MR9827

Zentralblatt MATH identifier
0063.01341

JSTOR
links.jstor.org

Citation

Feller, W. On a General Class of "Contagious" Distributions. Ann. Math. Statist. 14 (1943), no. 4, 389--400. doi:10.1214/aoms/1177731359. https://projecteuclid.org/euclid.aoms/1177731359


Export citation